# SDR FDEA201312203023

- Difficulty date: December 20, 2013
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1640 FLOORBEAM UPPER TEE CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-51 FIG. 101 DET. III, REMOVED AND REPLACED FLOORBEAM IAW-SRM-51-40-02 AND DWG 146N5109 BS 1640 LBL 58-RBL 58., CAT. "A" MAJOR REPAIR.
